# SDR AALA202408122296

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 84,854 hours, 34,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT, DOOR SIDE, INOP. REPLACED BATTERY ON FWD FA JUMPSEAT DOOR SIDE EMERGENCY FLASHLIGHT AS REQUIRED USING STD MX PRACTICES.
